... no energy or motivation when going off Vicodin-ES? Mornings are the worse! Thank-you in advance
Those are withdrawal symptoms. Anyone who has been on an opioid for a period of time then goes off them suddenly will have these kinds of symptoms. Some people also have nausea, vomiting and diarrhea, goosebumps/gooseflesh, yawning, runny nose, sneezing, aches and chills as withdrawal symptoms.
What you are describing are the symptoms of withdraw, better known as "Dope Sickness". It will take several days before they will stop. In regards to withdraw, the worst is the first 3 to 5 days. During this time, you are subjected to having seizures, real bad sweet attacks, muscle craps, vomitting, diareha, stomach pains, watering eyes, runny nose, and sneezing. Basically, it is like the Fle, but 10 times worse. Now as far as how long it will take before you feel normal again, there is no strait forward answer-- It just depends on the person, the amount of medication they took, and weither or not it was abuse / taken inapproperiately. For me, it took about 30 days before I started feeling "normal" again. Now in regards to the symptoms, all that you can do is to treat them with OTC medications, or see your doctor about getting something to help you with getting off of this medication.
I also suggest that you eat allot of protein, it will help with the low energy issue. Tuna Fish is one of the best thngs to eat. Protein will also help with the withdraw symptoms. Take lots of showers. Hope this helps, and good luck.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have started suffering from allergies, coughing, sneezing, tickle in my throat and eyes watering.?
Posted 22 Oct 2009 • 1 answer
Posted 7 Dec 2011 • 4 answers
Posted 20 Dec 2013 • 1 answer
Posted 16 Mar 2016 • 0 answers
Posted 17 Apr 2017 • 0 answers